Toggle Main Menu Toggle Search

Open Access padlockePrints

Ergodic extensions of endomorphisms

Lookup NU author(s): Dr Evgenios Kakariadis

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Kakariadis ETA, Peters JR

Publication type: Article

Publication status: Published

Journal: Bulletin of the Australian Mathematical Society

Year: 2016

Volume: 93

Issue: 02

Pages: 307-320

Print publication date: 01/04/2016

Online publication date: 02/10/2015

Acceptance date: 26/06/2015

ISSN (print): 0004-9727

ISSN (electronic): 1755-1633

Publisher: Cambridge University Press

URL: http://dx.doi.org/10.1017/S0004972715001161

DOI: 10.1017/S0004972715001161


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share